# SDR I06B201210233641

- Difficulty date: October 23, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N486TM
- Make and model: Emb EMB-135ER
- Aircraft serial: 145364
- Aircraft time: 12,919 hours, 10,960 cycles
- Engine: Rroyce AE3007A13
- Engine time: 12,390 hours, 10,478 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT AT FL 250 NR 2 ENGINE THRUST WAS FLUCTUATING.  THROTTLES WERE STEADY AND SET APPROX 1/3 OF TRAVEL FROM IDLE POSITION.  YAWING WAS EXPERIENCED AND ITT WAS FLUCTUATING SIGNIFICANTLY AND ENTERED YELLOW BAND.  DID NOT GET A CHANCE TO OBSERVE N1 OR N2 READINGS AS THE DURATION OF THE FLUCTUATION WAS ONLY 10 TO 15 SECONDS.  DID NOT MAKE ANY ATTEMPT TO CHANGE THE TRUST LEVER SETTINGS AND DID NOT MANUALLY SWITCH THE FADEC IN CONTROL.  FADEC B INDICATED IN CONTROL AFTER ENGINE HAD STABILIZED.  RECEIVED A MESSAGE ON THE MFD TO CHECK EICAS, NO OTHER MESSAGES.  MX PERFORMED A DAS DOWNLOAD OF THE FADEC AND CMC, NO MX MESSAGES WERE PRESENT AND FADEC DISCRETE INDICATIONS WERE NORMAL PER THE RR FIM DISCRETE LIST.  THE SYSTEM WAS TROUBLESHOT PER EMB135 FIM 72-00-00-810-806-A AND RROYCE FIM 72-00-00-810-804.  NO DEFECTS WERE FOUND AND THE PROBLEM WAS NOT DUPLICATED WITH ENGINE GROUND RUNS.  MAINTENANCE REPLACED FADEC 2B, P/N 23078836, S/N BX70133.
